# SDR U2RA2018080860003

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 70,799 hours, 24,182 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT WAS INOPERATIVE AT SEAT ROW 14.   REPLACED THE LAMPS IAW AMM 33-53-11.
